Archiv der Mathematik

, Volume 81, Issue 2, pp 142–154

On tame weakly symmetric algebras having only periodic modules

  • J. Białkowski
  • A. Skowroński
Original paper

DOI: 10.1007/s00013-003-0816-y

Cite this article as:
Białkowski, J. & Skowroński, A. Arch. Math. (2003) 81: 142. doi:10.1007/s00013-003-0816-y

Abstract.

We classify (up to Morita equivalence) all tame weakly symmetric finite dimensional algebras over an algebraically closed field having simply connected Galois coverings, nonsingular Cartan matrices and the stable Auslander-Reiten quivers consisting only of tubes. In particular, we prove that these algebras have at most four simple modules.

Mathematics Subject Classification (2000):

16D50 16G20 16G60 16G70 

Copyright information

© Birkhäuser-Verlag 2003

Authors and Affiliations

  • J. Białkowski
    • 1
  • A. Skowroński
    • 1
  1. 1.Faculty of Mathematics and Computer ScienceNicholas Copernicus UniversityToruńPoland

Personalised recommendations